# SDR CA071212002

- Difficulty date: September 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 9,896 hours
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 95B55
- Condition: Cracked
- Location: Wing
- Part time: 9,896 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, VISUAL INSPECTION OF AREA REVEALED A SUSPECTED CRACK. NOT OF DYE PENETRANT AND EDDY CURRENT CONFIRMED. MFG SERVICE KIT TO INSTALLED. PART LAST NDT INSPECTED 22.1 HRS PREVIOUS AND NO INDICATIONS. (TC NR 20071212002)
